MathSciNet Relay Station
MathSciNet bibliographic data
MR1794270 (2002k:46081) 46E35 (35Q35 42B20 46N20 76B03)
Kozono, Hideo; Taniuchi, Yasushi Limiting case of the Sobolev inequality in BMO, with application to the Euler equations. Comm. Math. Phys. 214 (2000), no. 1, 191–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement